# SDR AWXA96005

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: BACC10DU400C
- Condition: Loose
- Location: Apu Bleed Duct
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-LAS - FLT 367 - CREW REPORTED, RATTLING NOISE UNDER SINK IN AFT LAV.  MAINTENANCE FOUND APU BLEED DUCT CLAMP AND STANDOFF LOOSE.  TIGHTENED CLAMP AND REPOSITIONED STANDOFF.  (M)
